# SDR 2006FA0000366

- Difficulty date: March 1, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N962WW
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844022
- Engine: Lyc IO360A1A
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 62701102
- Condition: Frayed
- Location: Fuselage
- Part time: 4,810 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN ANNUAL INSPECTION PRIOR TO PLACING THE AIRCRAFT ONLINE AFTER PURCHASING IT FROM A LOCAL OPERATOR THE RT FWD STABILATOR CABLE WAS FOUND TO BE BADLY WORN AND FRAYED.  RESEARCH OF THE MAINTENANCE RECORDS SHOWED THAT THE PREVIOUS OWNERS HAD FAILED TO COMPLY WITH SB  WHICH  REQUIRES REPETITIVE INSPECTIONS OF ALL FLIGHT CONTROL CABLES.  THIS SB WAS APPLICABLE TO THIS AIRCRAFT.  (K)
